# SDR SWAA2022020242840

- Difficulty date: October 14, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 20,155 hours, 8,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED RH STR19 STA500I / REMOVED CRACKED GUSSET @ FWD CARGO RH STR19 STA500I AND REPLACED WITH NEW GUSSET PER SRM 51-40-02
